# SDR ABXA9700612

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593008413
- Condition: Worn
- Location: Bs 605-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND SEAT TRACK BL 0 WORN FROM STA 605 TO 630.  BLENDED IAW DC-9 SRM 53-05, FIGURE 4B.
